MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 20-475
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported left side rupture per mri.Device remains implanted.
 
Event or Problem Description
Later healthcare professional reported left side rupture and "the left breast implant appears somewhat lobulated".Later, patient reported "removal of both implants due to rupture.Due to rupture it is medically necessary due to silicone leaking into body.The implants are also part of the recall group." device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6, device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture : observed, opening on the posterior side assessed as surgical impact opening.(shell thickness was within specification).Anxiety-product/procedure : unable to observe since it is a medical event and is not related to the device.Wrinkling : observed on the device.Additional observation.No penetrating nick ( stress marks).No further actions are required as no issues with the manufacturing process are observed.
 
Event or Problem Description
Patient reported left side rupture.Later healthcare professional reported left side rupture and "the left breast implant appears somewhat lobulated".Later, patient reported "removal of both implants due to rupture.Due to rupture it is medically necessary due to silicone leaking into body.The implants are also part of the recall group." later, healthcare professional reported "no event - mri confirmed", but later confirmed left side rupture.Device has been explanted.

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17775562
Report Number9617229-2023-15073
Device Sequence Number6454707
Product Code FTR
UDI-Device Identifier10888628001732
UDI-Public10888628001732
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2020
Device Catalogue Number20-475
Device Lot Number2802724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer09/29/2023
11/02/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/20/2023
11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight73 KG